# SDR SWAA2016060652388

- Difficulty date: May 10, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 42,592 hours, 24,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A8540
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CHORD CORRODED AT THRESHOLD.  R & R CHORD IAW SRM & DWG.
